# SDR A6WA200940632

- Difficulty date: September 17, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR STRUCTURE BTWN FS 605.00 AND 621.00, RBL 45.00 ON FLOOR STRUCTURE BTWN FS 605.00 AND FS 621.00 AT RBL 45.00 CORROSION REPAIRED  IAW SRM 51-21-06.  (K)
